# SDR SWAA2016041250824

- Difficulty date: April 10, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 55,092 hours, 31,909 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123012
- Part serial: B2986
- Condition: Burst
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 MLG TIRE BURST ON TAKEOFF.  R & R NR 3 WHEEL ASSEMBLY IAW AMM.
